Translator Disclaimer
June 2002 The relation of recursive isomorphism for countable structures
Riccardo Camerlo
J. Symbolic Logic 67(2): 879-895 (June 2002). DOI: 10.2178/jsl/1190150114

Abstract

It is shown that the relations of recursive isomorphism on countable trees, groups, Boolean algebras, fields and total orderings are universal countable Borel equivalence relations, thus providing a countable analogue of the Borel completeness of the isomorphism relations on these same classes. I

Citation

Download Citation

Riccardo Camerlo. "The relation of recursive isomorphism for countable structures." J. Symbolic Logic 67 (2) 879 - 895, June 2002. https://doi.org/10.2178/jsl/1190150114

Information

Published: June 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1013.03053
MathSciNet: MR1905171
Digital Object Identifier: 10.2178/jsl/1190150114

Subjects:
Primary: 03E15
Secondary: 03D20

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 2 • June 2002
Back to Top